# SDR UALA2010110504116

- Difficulty date: November 5, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 66,373 hours, 24,848 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Condition: Out Of Adjust
- Location: L4 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L SLIDE DISARM LEVER WAS DIFFICULT TO DISARM.  ADJUSTED FWD CAM VERTICAL SETTING ON GIRT BAR CRANK. OPERATIONAL CHECK IS NORMAL.
